Hello, My wife is 14th week pregnant and she experienced some brownish discharge at this morning, tablet running, metformin, eltroxin, 2 tabaspirin 75 at night, shelcal tab, hemoglobin red colour tab, nitrostar tab and daily lonopin 60 mg injection. 2 days back she took first TT injection. So what is the cause of this discharge pl advice.
As your wife is already undergoing Antenatal care, you need to report to your doctor. All the reports need to be with the doctor for further management and finding the reason behind the problem.
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Pregnant treatment